On some classes of transportation polytopes
Doklady Akademii Nauk, Tome 241 (1978) no. 3, pp. 532-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_3_a7,
author = {V. A. Emelichev and M. K. Kravtsov and A. P. Krachkovskii},
title = {On some classes of transportation polytopes},
journal = {Doklady Akademii Nauk},
pages = {532--535},
year = {1978},
volume = {241},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_3_a7/}
}
V. A. Emelichev; M. K. Kravtsov; A. P. Krachkovskii. On some classes of transportation polytopes. Doklady Akademii Nauk, Tome 241 (1978) no. 3, pp. 532-535. http://geodesic.mathdoc.fr/item/DAN_1978_241_3_a7/